Czechoslovak Mathematical Journal

Vol. 56, No. 3, 2006 · Contents

Shunsheng Guo, Qiulan Qi:
Simultaneous approximation for Szasz-Mirakian quasi-interpolants

Jose Rodriguez:
On integration of vector functions with respect to vector measures

Lutz Volkmann, Stefan Winzen:
Cycles with a given number of vertices from each partite set in regular multipartite tournaments

Danica Jakubikova-Studenovska:
Subalgebra extensions of partial monounary algebras

S. Funabashi, H. S. Kim, Y.-M. Kim, J. S. Pak:
Traceless component of the conformal curvature tensor in Kahler manifold

C. M. da Fonseca:
On the inertia sets of some symmetric sign patterns

Ladislav Nebesky:
Signpost systems and spanning trees of graphs

Fuji Zhang, Zhibo Chen:
Limit points of eigenvalues of (di)graphs

F. Montalvo, A. A. Pulgarin, B. Requejo:
Closed ideals in topological algebras: a characterization of the topological $\Phi$-algebra $C_k(X)$

Bojan Kuzma:
Noninvertibility preservers on Banach algebras

Kamil John:
Ptak's characterization of reflexivity in tensor products

Karla Cipkova:
Ideal extensions of graph algebras

Arturas Dubickas:
Mahler measures in a cubic field

Z. Ercan, S. Onal:
An answer to a question of Cao, Reilly and Xiong

Chiang Lin, Tay-Woei Shyu:
Star number and star arboricity of a complete multigraph

Yanling Shao, Liang Sun, Yubin Gao:
$\pm$ sign pattern matrices that allow orthogonality

Ajda Fosner:
A note on local automorphisms

Axel Schulze-Halberg:
A simple method for constructing non-liouvillian first integrals of autonomous planar systems

P. Azimi, A. A. Ledari:
On the classes of hereditarily $\ell_p$ Banach spaces

Zhaowen Li:
On weak-open $\oldpi$-images of metric spaces

Long Miao:
On complemented subgroups of finite groups

B. Satco:
A Komlos-type theorem for the set-valued Henstock-Kurzweil-Pettis integral and applications

Hua-Ming Xing, Liang Sun, Xue-Gang Chen:
An upper bound for domination number of 5-regular graphs

[Contents of Czechoslovak Mathematical Journal]